MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA
Model Number US3140
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).One used outlook pump tubing set was received for evaluation.Packaging returned with the set indicated the reported lot number.The set was subjected to leakage testing according to our internal specification.During this testing, leakage was observed at the sonic weld seal of the magnetic well pillow of the cassette pump segment.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or involved outlook cassette component and lot numbers.However, bbmi has shared this reported event with all applicable supervisors and personnel involved with the manufacturing and inspection of this product to ensure awareness of this event and failure mode reported from the field.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.If additional pertinent information becomes available, a follow-up report will be filed.
 
Event or Problem Description
As reported by the user facility: reports the pump alarms air in line multiple times.The nurses try to re-prime the line, but pump continues to alarm for air in line.Upon inspection of the tubing set, a small hole was observed near the metal pump segment and leakage was noted.Antibiotic medication was being infused at the time.The patient did not receive the total dose and was exposed to air in line.Once the tubing was changed, there were no further air in line alarms or leakage there were no patient injuries.

Brand Name
OUTLOOK®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo, dominican republic
DR 
MDR Report Key6118063
Report Number9614279-2016-00085
Device Sequence Number323244
Product Code FPA
UDI-Device Identifier04046964183034
UDI-Public(01)04046964183034(17)170731(10)0061388610
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K904518
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/18/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model NumberUS3140
Device Catalogue Number375196
Device Lot Number0061388610
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2014
Initial Report FDA Received Date11/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1